# SDR UIEA2017030300298

- Difficulty date: March 3, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 80,399 hours, 23,434 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Overserviced
- Location: Right
- Stage of operation: LD
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

ATER LANDING,  STATUS MESSAGE FOR RT IDG OUT TEMP.  TROUBLESHOT IAW FIM 24-20,   FOUND RT IDG OVERSERVICED.  CORRECTED IAW AMM 12-13-03.
